# SDR IPXA10559440

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING CUSTOMER CARD NR 853032 FOUND THE LT AFT FAIRING STRUCTURE TO HAVE (2 EA) UNDER LYING ATTACHING ANGLES CRACKED, BEHIND THE AFT LOWER TE SKIN HEAT SHIELD PP5291.8, PN 313N5052-67 AND 313N5052-68.  R & R IAW SRM 51-40-02-0G.
